# SDR UIEA200600145

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 25,763 hours, 3,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP LOWER SKIN 4 PUNCTURE MARKS ALL APPROX .100 DIA LOCATED AT 1) 65.5 INCHES FROM I/B EDGE & 6.75 INCHES FROM AFT.  2) 64.5 INCHES FROM I/B EDGE & 9.5 INCHES FROM AFT EDGE.  3) 60 INCHES FROM I/B EDGE & 14 INCHES FROM AFT EDGE. 4) 56.5 INCHES FROM I/B EDGE & 25 INCHES FROM AFT EDGE.  PUNCTURE MARKS RECTIFIED IAW ATLAS AIR 747-400F SRM 57-53-01 PG 102 REF D & F REV 43.
